# SDR AALA202409036358

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 38,348 hours, 15,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 61639203
- Part serial: C2462RP
- Condition: Inoperative
- Location: Zone 800
- Part time: 17,875 hours, 47,253 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK SLIDE PRESSURE 2R DOOR ON F/A PANEL. DOOR BOTTLE REPLACED.
